Alert archive / Illinois / Flash Flood Warnings in 2007

Flash Flood Warning 22, NWS Chicago, IL

July 18, 2007Livingston County, Illinois

NWS Chicago, IL issued this flash flood warning at Jul 18, 2007, 7:20 AM CDT for Livingston County, Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 7:20 AM CDT (12:20 UTC)
Expired
Jul 18, 2007, 1:15 PM CDT
In force
6 hr
Issued by
NWS Chicago, IL
Area
Whole counties

County Livingston County, IL

The radar

The Chicago radar (KLOT), 89 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 7:21 AM CDTFLASH FLOOD3 E Pontiac, ILWATER FLOWING ACROSS IL ROUTE 116
Jul 18, 7:55 AM CDTFLASH FLOOD5 S Pontiac, ILWATER COVERING ROADWAYS
Jul 18, 7:55 AM CDTFLASH FLOOD7 Nw Pontiac, ILWATER COVERING ROADWAYS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1015 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1015 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 181222
FFWLOT
ILC105-181815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
720 AM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LIVINGSTON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 115 PM CDT...

* AT 716 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED 3 TO 4 
INCHES OF RAIN HAD FALLEN OVER PORTIONS OF LIVINGSTON COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PONTIAC...
  ODELL...FLANAGAN AND DWIGHT.

EXCESSIVE RUNOFF FROM THIS RAINFALL WILL CONTINUE THIS MORNING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. FIND AN ALTERNATE ROUTE.

LAT...LON 4092 8892 4078 8890 4076 8856 4063 8856
      4069 8828 4109 8828 4111 8892

$$

WDM
4 follow-up statements
000 
WGUS73 KLOT 181311
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
804 AM CDT WED JUL 18 2007

ILC105-181815-
LIVINGSTON IL-
804 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
LIVINGSTON COUNTY...

AT 804 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH 
FLOODING ALONG COUNTY ROAD 700E AND 2000N BETWEEN GRAYMONT AND 
FLANAGAN. OTHER FLOODING WAS REPORTED ON COUNTY ROAD 1600E AND 200N 
SOUTH OF PONTIAC. WATER WAS COVERING MANY ROADS IN THE COUNTY.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO MOVE INTO 
LIVINGSTON COUNTY OVER THE NEXT 1 TO 2 HOURS THAT HAVE THE POTENTIAL 
TO PRODUCE 1 TO 2 INCHES PER HOUR.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. 

LAT...LON 4092 8892 4078 8890 4076 8856 4063 8856
      4069 8828 4109 8828 4111 8892

$$

WDM
000 
WGUS73 KLOT 181416
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
913 AM CDT WED JUL 18 2007

ILC105-181815-
LIVINGSTON IL-
913 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
LIVINGSTON COUNTY...

AT 910 AM CDT...THUNDERSTORMS WITH HEAVY RAINFALL CONTINUED OVER 
PORTIONS OF SOUTHEAST LIVINGSTON COUNTY.

EMERGENCY MANAGEMENT OFFICIALS REPORTED WIDESPREAD FLOODING OF 
COUNTY ROADS THROUGHOUT THE COUNTY. THUNDERSTORMS WITH HEAVY RAIN 
WILL CONTINUE FOR AT LEAST THE NEXT HOUR. OTHER LIGHT TO MODERATE 
RAIN SHOWERS WERE MOVING INTO THE NORTHWEST PART OF THE COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.

LAT...LON 4092 8892 4078 8890 4076 8856 4063 8856
      4069 8828 4109 8828 4111 8892

$$

WDM
000 
WGUS73 KLOT 181526
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1022 AM CDT WED JUL 18 2007

ILC105-181815-
LIVINGSTON IL-
1022 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
LIVINGSTON COUNTY...

AT 1022 AM CDT...FLOODING CONTINUES WITHIN LIVINGSTON COUNTY. STORM 
TOTAL RAINFALL ESTIMATES WERE BETWEEN 4 AND 5 INCHES. THE HEAVIEST 
BAND OF RAINFALL WAS WITHIN THE VERMILION RIVER WATERSHED FROM LONG 
POINT...TO PONTIAC...TO CHATSWORTH.

RISES IN WATER LEVELS ARE LIKELY ALONG THE VERMILION RIVER AS RUNOFF 
FROM THE HEAVY RAINFALL CONTINUES.

FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS WILL CONTINUE.

MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS 
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO 
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.

LAT...LON 4092 8892 4078 8890 4076 8856 4063 8856
      4069 8828 4109 8828 4111 8892

$$

WDM
000 
WGUS73 KLOT 181643
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1140 AM CDT WED JUL 18 2007

ILC105-181815-
LIVINGSTON IL-
1140 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
LIVINGSTON COUNTY...

AT 1140 AM CDT...RUNOFF CONTINUES FROM HEAVY RAINFALL OVERNIGHT AND 
EARLY THIS MORNING ACROSS LIVINGSTON COUNTY. WATER LEVELS SHOULD 
CONTINUE OR BEGIN TO SLOWLY RECEDE IN MANY AREAS. WATER LEVELS ON 
THE VERMILION RIVER HOWEVER WILL CONTINUE TO RISE THIS AFTERNOON... 
HOWEVER LEVELS ARE EXPECTED TO REMAIN BELOW FLOOD STAGE AT THIS TIME.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 4092 8892 4078 8890 4076 8856 4063 8856
      4069 8828 4109 8828 4111 8892

$$

WDM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 6:50 AM CDT, 30 minutes earlier.

Area forecast discussion, Jul 18, 6:50 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
650 AM CDT WED JUL 18 2007

.DISCUSSION...
425 AM CDT

FOCUS REMAINS ON POTENTIAL FOR +RA AS DISTURBANCES IN NW UPPER FLO
TRAVERSE THE REGION.

LATEST ROUND OF TS INITATED LATE LASTE EVENING IN FAR NE IA AS LO
LVL JET STRENGTHENED AND ENHANCED LIFT WHERE STEEP LOWER AND MID LVL
LAPSE RATES WERE IN PLACE. THIS ACTIVITY HAS SPREAD SEWRD ACROSS NW
TO E CNTRL IL DURG THE OVERNIGHT ALONG 850-700 KPA THICKNESS
GRADIENT AS SHORT WAVE SEEN IN 00Z RAOBS OVR SW MN AND ERN SD MOVD
INTO MID MS VALLEY. MORE TS HAVE DEVELOPED BACK INTO N CNTRL IA AS
ANOTHER SHORT WAVE TROF BASED ON BACKING/VEERING SIGNATURE OF SEEN
IN MID LVL PROFILER AND VAD WINDS MOVG ACROSS THE ERN DKTS.
EXTRAPOLATION OF THIS FEATURE BASED ON SPEED SEEN IN SATELLITE LOOP
BRINGS FEATURE ACROSS THE MS RIVER BY 18Z AND EXPECT TO SEE WESTERN
EXTEND OF TS IN IA START TO DEMINISH AS BOTH LLVL JET DIMINISHES
WITH SUNRISE AND WITH TEMPORARY SUBSIDENCE IN WAKE OF THE SHORT WAVE
TROF.

WITH WAVES OF TSRA MOVING SEWRD FM NW TO E CNTRL IL YESTERDAY AND
OVERNIGHT EFFECTIVE SFC FRONT APPERAS TO RUN FM E CNTRL IA TO SW
IND. HOWEVER MODELS SHIFT BAROCLINIC ZONE FURTHER NWRD LATER TODAY
WITH BACKING AND STRENGTHENING H8 FLO FM SRN PLAINS NEWRD ACROS THE
LWR MO VALLEY AND ACROSS THE MID MS VALLEY AS THE STRONG SHORT WAVE
CURRENTLY DROPPING SEWRD ACROSS CENTRAL CANADA INTO THE MEAN UPR
TROF OVR ERN NOAM CONTINUES TO APPROACH. AS THIS WAVE DROPS INTO THE
UPPER MIDWEST AND WESTERN GREAT LAKES TONIGHT IT TURNS MID AND UPR
LVL FLO TO NWRDACROSS WRN ONT AND INTO THE UPR MIDWEST AS USHERS A
CDFNT INTO NRN IL LATE TONIGHT AND EARLY THU MORNING. FRONT SHUD
CONT TO PUSH THRU SRN PORTION OF FA DURG THU MORNING FINALLY ENDING
THREAT OF TSRA AND USHERING IN COOLER AND DRIER AIR FOR END OF WEEK
AND WEEKEND.

HAVE EXTENDED FLOOD WATCH INTO MID MORNING AS STILL STORMS UPSTRM
THO HAVE TRIMMED AREA TO WHERE +RA HAS ALREADY OCCURED AND SOME
ADDITIONAL RAINFALL EXPECTED THIS MORNING.

NEW FLOOD/FLASH FLOOD WATCH MAY BE NECESSARY LATER TODAY IF
POTENTIAL FOR ADDITIONAL +RA APPEARS LIKELY FOR TONIGHT AS DIURNAL
LLVL JET DVLPS AHEAD OF APPROACHING CDFNT.

TRIMMED TEMPS BACK A FEW DEG DAYS 3 THRU 5 BASED ON LATEST GUIDANCE
BRINGING IN COOL AIR ACROSS GRTLKS.

TRS

&&

.AVIATION...
650 AM CDT

A 500 MB VORTICITY MAXIMUM WILL MOVE OVER NORTHEAST ILLINOIS THIS
AFTERNOON. IT IS A WEAK VORTICITY MAXIMUM SO WILL FORECAST SHOWERS
THIS AFTERNOON. ONE MESOSCALE CONVECTIVE COMPLEX OVER NORTHWEST
ILLINOIS. WILL MOVE JUST WEST AND SOUTH OF ROCKFORD. SOME
THUNDERSTORMS MAY MOVE CLOSE TO THE AIRPORT AT 15 UTC TODAY.
ANOTHER LARGE VORTICITY MAXIMUM WILL MOVE THROUGH BY 12 UTC
THURSDAY. WE WILL FORECAST THUNDERSTORMS TONIGHT AFTER 07 UTC.
THE WIND WILL BE FROM THE SOUTH TO SOUTHWEST THIS AFTERNOON.
WE EXPECT A WIND SHIFT TO THE WEST EARLY THURSDAY MORNING.

&&

.MARINE...

311 AM CDT

THE WIND WILL REMAIN SOUTH TODAY AS A WARM FRONT APPROACHES NORTHERN
ILLINOIS. THE FRONT WILL BE INTO SOUTHERN WISCONSIN BY THE MIDDLE
OF TODAY. SEVERAL LOWS WILL MOVE ACROSS NORTHERN ILLINOIS. THE LOWS
WILL SET OFF PERIOD OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN
ILLINOIS AND NORTHWEST INDIANA. WE EXPECT THE WIND OVER LAKE
MICHIGAN TO BE LIGHT. THE HIGH OVER NORTHERN MANITOBA WILL MOVE SOUTH
THE FRONT WILL MOVE SOUTH TO TH OHIO VALLEY. THE WIND WILL INCREASE
AND TURN TO THE NORTH AS THE HIGH MOVES SOUTH. THE WIND WILL
INCREASE AND SO WAVES BY THURSDAY. WE USED THE WRF AND GFS MODELS
FOR THE FORECASTS.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FA.A TIL 14Z TODAY GENERALLY SW OF A LN FM FREEPORT IL TO
LAFAYETTE IN.
IN...FA.A TIL 14Z TODAY GENERALLY SW OF A LN FM FREEPORT IL TO
LAFAYETTE IN.
LM...NONE.

&&
Hazardous weather outlook, Jul 18, 5:00 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
500 AM CDT WED JUL 18 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
182200-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
500 AM CDT WED JUL 18 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS THUNDERSTORMS...SOME PRODUCING HEAVY RAIN...WILL PERSIST
THIS MORNING MAINLY SOUTHWEST OF A LINE FROM FREEPORT IL TO
LAFAYETTE IN. A FLOOD WATCH IS IN EFFECT UNTIL 9 AM CDT FOR THIS
AREA. SCATTERED THUNDERSTORMS WILL OCCUR ELSEWHERE THIS MORNING.

THERE IS A CHANCE OF MORE THUNDERSTORMS THIS AFTERNOON...WITH
THUNDERSTORMS LIKELY TONIGHT. ADDITIONAL HEAVY RAIN IS POSSIBLE
TONIGHT AS WELL AS A SLIGHT RISK OF SEVERE THUNDERSTORMS PRODUCING
LARGE HAIL OR DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE LIKELY SOUTH OF THE KANKAKEE AND ILLINOIS RIVERS
THURSDAY ESPECIALLY IN THE MORNING...WITH A CHANCE OF MORNING
THUNDERSTORMS NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY THIS AFTERNOON OR TONIGHT. MEASUREMENTS OF
HEAVY RAINFALL OR REPORTS OF FLOODING WOULD BE APPRECIATED.
&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-766-181015-
WINTHROP HARBOR TO WILMETTE HARBOR IL-
WILMETTE HARBOR TO NORTHERLY ISLAND IL-
NORTHERLY ISLAND TO CALUMET HARBOR IL-
CALUMET HARBOR IL TO GARY IN-
GARY INDIANA TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
LAKE MICHIGAN OPEN WATERS FROM WINTHROP HARBOR IL EASTWARD TO THE
MID POINT OF THE LAKE AND SOUTHWARD TO MICHIGAN CITY MI BEYOND 5 NM
OFFSHORE-
500 AM CDT WED JUL 18 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON...WITH
THUNDERSTORMS LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY MORNING.

HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED THURSDAY
NIGHT INTO FRIDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

In the hours before

Local storm report, Jul 18, 1:45 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
145 AM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      POLO                    41.98N 89.58W
07/18/2007                   OGLE               IL   AMATEUR RADIO

            DIVISION AND WEST COVEN STREETS FLOODED - 2 INCHES OF
            RAIN IN POLO SINCE BEGINNING OF STORM

0126 AM     TSTM WND DMG     5 E POLO                41.98N 89.48W
07/18/2007                   OGLE               IL   AMATEUR RADIO

            LARGE TREE BRANCH BLOWN DOWN NEAR THE ENTRANCE OF WHITE
            PINES STATE PARK

0126 AM     FLOOD            5 E POLO                41.98N 89.48W
07/18/2007                   OGLE               IL   AMATEUR RADIO

            PINE CREEK OVER ITS BANKS IN WHITE PINES STATE PARK.
            FLOODING IN PARK IS BEGINNING.

0130 AM     FLASH FLOOD      AMBOY                   41.72N 89.33W
07/18/2007                   LEE                IL   LAW ENFORCEMENT

            WATER COMING UP THROUGH THE STORM DRAINS IN THE
            ROADWAYS...PER LEE COUNTY SHERIFFS OFFICE

0130 AM     FLOOD            DIXON                   41.85N 89.48W
07/18/2007                   LEE                IL   LAW ENFORCEMENT

            FLOODING OFF OF ROUTE 2 ON THE NORTHEAST SIDE OF DIXON

&&

CGITRO
Local storm report, Jul 18, 2:51 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
251 AM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     TSTM WND DMG     DIXON                   41.85N 89.48W
07/18/2007                   LEE                IL   LAW ENFORCEMENT

            TREE DOWN AT 9TH AND HIGHLAND...RADAR TIME ESTIMATED

&&

CGITRO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:13 AM CDTSevere Thunderstorm WarningLOTLee, Ogle62 min
Jul 18, 12:49 AM CDTFlash Flood WarningLOTLee6 hr
Jul 18, 3:24 AM CDTSevere Thunderstorm WarningLOTFord, Livingston36 min
Jul 18, 3:31 AM CDTSevere Thunderstorm WarningLOTIroquois44 min
Jul 18, 4:22 AM CDTFlash Flood WarningLOTLaSalle6 hr

Nearby

Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.